# SDR ASAA0954486

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 5,288 hours, 1,526 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 32895625
- Part serial: 6682
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 27,039 hours, 12,222 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT AT 37000 RIGHT DUCT PRESSURE IS 25 PSI LEFT DUCT PRESSURE 44 PSI.  RIGHT DUCT PRESSURE VARIES BETWEEN 21 PSI AND 44 PSI.  ACCOMPLISHED FIM TASK 36 10 00 810 804 STEP 21F 34G, PERFORMED NR 2 ENG BLEED AIR SYSTEM HEALTH CHECK.  FOUND PRECOOLER BAD, FAILED TO OPEN.  REMOVED AND REPLACED PRECOOLER VALVE REF AMM 36 12 01.  FOUND PRSOV VALVE FAILED TO OPEN AT 10 PSI.  REMOVED AND REPLACED PRSOV REF AMM 36 11 04.  LEAK CHECKED ALL SENSE LINES, NO LEAKS FOUND.  HIGH STAGE VALVE FAILED TO OPEN WITH 10 PSI .  REMOVED AND REPLACED HIGH STAGE VALVE REF AMM 36 11 06.  RE-PERFORMED FIM TASK 36 10 00, NO FAULTS NOTED.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST, OPS CHECKED GOOD.  REF AMM 36 11 00 710 801.  ALL PART NUMBERS VERIFIED WITH SEAMC.
